RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Atiyah, Michael Francis

Statistics Math-Net.Ru
Total publications: 19
Scientific articles: 18

Number of views:
This page:1673
Abstract pages:8473
Full texts:4976
References:318

http://www.mathnet.ru/eng/person22225
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/28060

Publications in Math-Net.Ru
2016
1. M. Atiyah, “Mathematics and the computer revolution”, Izv. RAN. Ser. Mat., 80:4 (2016),  5–16  mathnet  mathscinet  zmath  elib; Izv. Math., 80:4 (2016), 637–646  isi  scopus
1990
2. M. Atiyah, “New invariants of 3- and 4-dimensional manifolds”, Uspekhi Mat. Nauk, 45:4(274) (1990),  3–16  mathnet  mathscinet  zmath
1984
3. M. F. Atiyah, R. Bott, L. Gårding, “Lacunas for hyperbolic differential operators with constant coefficients. II.”, Uspekhi Mat. Nauk, 39:3(237) (1984),  171–224  mathnet  mathscinet  zmath
1973
4. M. Atiyah, R. Bott, V. K. Patodi, “On the heat equation and the index theorem”, Matematika, 17:6 (1973),  3–48  mathnet  mathscinet  zmath; Invent. Math., 19 (1973), 279–330
1972
5. M. F. Atiyah, I. M. Singer, “The index of elliptic operators. V”, Uspekhi Mat. Nauk, 27:4(166) (1972),  179–188  mathnet  mathscinet  zmath
6. M. F. Atiyah, I. M. Singer, “The index of elliptic operators. IV”, Uspekhi Mat. Nauk, 27:4(166) (1972),  161–178  mathnet  mathscinet  zmath
1971
7. M. F. Atiyah, R. Bott, L. Gårding, “Lacunas for hyperbolic differential operators with constant coefficients. I”, Uspekhi Mat. Nauk, 26:2(158) (1971),  25–100  mathnet  mathscinet  zmath
1970
8. M. F. Atiyah, “Power operations in $K$-theory”, Matematika, 14:2 (1970),  35–65  mathnet  mathscinet  zmath; Quart. J. Math. Oxford, 17 (1966), 165–193
1969
9. M. F. Atiyah, I. M. Singer, “The index of elliptic operators. III”, Uspekhi Mat. Nauk, 24:1(145) (1969),  127–182  mathnet  mathscinet  zmath
1968
10. M. F. Atiyah, “Algebraic Topology and elliptic operators”, Matematika, 12:5 (1968),  139–150  mathnet  mathscinet  zmath; Comm. Pure Appl. Math., 20 (1967), 237–249
11. M. F. Atiyah, G. B. Segal, “The index of elliptic operators. II”, Uspekhi Mat. Nauk, 23:6(144) (1968),  135–149  mathnet  mathscinet  zmath
12. M. F. Atiyah, I. M. Singer, “The index of elliptic operators. I”, Uspekhi Mat. Nauk, 23:5(143) (1968),  99–142  mathnet  mathscinet  zmath
1966
13. M. F. Atiyah, “Thom complexes”, Matematika, 10:5 (1966),  48–69  mathnet  mathscinet  zmath; Proc. London Math. Soc., 11 (1961), 291–310
14. M. Atiyah, R. Bott, “Notes on the Lefschetz fixed point theorem for elliptic complexes”, Matematika, 10:4 (1966),  101–139  mathnet  zmath
15. M. F. Atiyah, I. M. Singer, “The index of elliptic operators on compact manifolds”, Matematika, 10:3 (1966),  29–38  mathnet  mathscinet  zmath; Bull. Amer. Math. Soc., 69 (1963), 422–433
1964
16. M. Atiyah, R. Bott, “An elementary proof of the periodicity theorem for the complex linear group”, Matematika, 8:3 (1964),  3–14  mathnet
1962
17. M. F. Atiyah, F. Hirzebruch, “Vector bundles and homogeneous spaces”, Matematika, 6:2 (1962),  3–39  mathnet  mathscinet  zmath; Proc. Sympos. Pure Math., Vol. III, American Mathematical Society, Providence, R.I., 3 (1961), 7–38
1961
18. M. F. Atiyah, F. Hirzebruch, “Quelques théorèmes de non-plongement pour les variétés différentiables”, Matematika, 5:3 (1961),  3–16  mathnet  mathscinet  zmath; Bull. Soc. Math. France, 87 (1959), 383–396

2003
19. M. Atiyah, “Математика в двадцатом веке”, Mat. Pros., Ser. 3, 7 (2003),  5–24  mathnet
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020